Free boundary problem in fluid dynamics
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque no. 118  (1984), p. 55-67
@incollection{AST_1984__118__55_0,
     author = {Friedman, A.},
     title = {Free boundary problem in fluid dynamics},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     pages = {55-67},
     zbl = {0588.76016},
     mrnumber = {761737},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__118__55_0}
}
Friedman, A. Free boundary problem in fluid dynamics, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 55-67. http://www.numdam.org/item/AST_1984__118__55_0/

[1] H. W. Alt and L. A. Caffarelli, Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math. 105 (1981), 105-144. | MR 618549 | Zbl 0449.35105

[2] H. W. Alt, L. A. Caffarelli and A. Friedman, Axially symmetric jet flows. Arch. Rat. Mech. Anal. 81 (1983), 97-149. | Article | MR 682265 | Zbl 0515.76017

[3] H. W. Alt, L. A. Caffarelli and A. Friedman, Asymmetric jet flows, Comm. Pure Appl. Math. 35 (1982), 29-68. | Article | MR 637494 | Zbl 0515.76018

[4] H. W. Alt, L. A. Caffarelli and A. Friedman, Jet flows with gravity, J. Reine Angew. Math. 331 (1982), 58-103. | MR 647374 | Zbl 0561.76022

[5] H. W. Alt, L. A. Caffarelli and A. Friedman, Variational problems with two phases and their free boundaries, Trans. Amer. Math. Soc., to appear. | MR 732100 | Zbl 0844.35137

[6] H. W. Alt, L. A. Caffarelli and A. Friedman, Jets with two fluids I: one free boundary, Indiana Univ. Math. J., to appear. | MR 733897 | Zbl 0551.76013

[7] H. W. Alt, L. A. Caffarelli and A. Friedman, Jets with two fluids II: two free boundaries, Indiana Univ. Math. J., to appear. | MR 740956 | Zbl 0588.76017

[8] H. W. Alt, L. A. Caffarelli and A. Friedman, A free boundary problem for quasilinear elliptic equations, Ann. Sc. Norm. Sup. Pisa, to appear. | MR 752578 | Zbl 0554.35129

[9] H. W. Alt, L. A. Caffarelli and A. Friedman, Compressible flows of jets and cavities, J. Diff. Eqs., to appear. | MR 772122 | Zbl 0614.76074

[10] H. W. Alt, L. A. Caffarelli and A. Friedman, The dam problem with two fluids. Comm. Pure Appl. Math., to appear. | MR 752593 | Zbl 0558.76096

[11] G. D. Birkhoff and E. H. Zarantonello, Jets, wakes and cavities, Academic Press, New York, 1957. | MR 88230 | Zbl 0077.18703

[12] L. A. Caffarelli and A. Friedman, Axially symmetric in finite cavities, Indiana Univ. Math. J. 30 (1982), 135-160. | Article | MR 642623 | Zbl 0525.76008

[13] R. Finn, Some theorems on discontinuity of plane fluid motion, J. d'Analyse Math. 4 (1954/6), 246-291. | Article | MR 83302 | Zbl 0073.41502

[14] A. Friedman, Variational principles and free boundary problems, John Wiley, New York, 1982. | MR 679313 | Zbl 0564.49002

[15] A. Friedman, Axially symmetric cavities in rotational flows, Comm. in P.D.E., 8 (1983), 949-997. | Article | MR 702728 | Zbl 0526.35029

[16] A. Friedman and T. I. Vogel, Cavitational flow in a channel with oscillatory wall, Nonlinear Analysis, to appear. | MR 721404 | Zbl 0523.76007 | Zbl 0543.76012

[17] P. R. Garabedian, H. Lewy and M. Schiffer, Axially symmetric cavitational flow, Ann. of Math. 56 (1952), 560-602. | Article | MR 53684 | Zbl 0047.18203

[18] P. R. Garabedian and D. C. Spencer, Extremal methods in cavitational flow, J. Rat. Mech. Anal. 1 (1952), 350-409. | MR 48983 | Zbl 0046.18504

[19] D. Gilbarg, Uniqueness of axially symmetric flows with free boundaries, J. Rat. Mech. Anal. 1 (1952), 309-320. | MR 47438 | Zbl 0049.41603

[20] D. Gilbarg, Jets and cavities, in Handbuch der Physik, vol. 9, Springer-Verlag New York, 1960. | MR 119655 | Zbl 1339.76003

[21] J. Leray, Les Problèmes de représentation conforme de Helmholtz I, II, Comm. Math. Helv. 8 (1935), 149-180 ; 250-263. | Article | JFM 61.1527.04 | MR 1509528 | Zbl 0014.11601

[22] J. Serrin, Existence theorems for some hydrodynamical free boundary problems, J. Rat. Mech. Anal. 1 (1952), 1-48. | MR 47439 | Zbl 0049.41502